期刊名称:Pakistan Journal of Statistics and Operation Research
印刷版ISSN:2220-5810
出版年度:2017
卷号:13
期号:4
页码:893-908
DOI:10.18187/pjsor.v13i4.2147
语种:English
出版社:College of Statistical and Actuarial Sciences
其他摘要:Based on a simple relationship between two truncated moments and certain functions of the th order statistic, we characterize some extended classes of distributions recently proposed in the statistical literature, videlicet Beta-G, Gamma-G, Kumaraswamy-G and McDonald-G. Several properties of these extended classes and some special cases are discussed. We compare these classes in terms of goodness-of-fit criteria using some baseline distributions by means of two real data sets.